# SDR USAA2013111800042

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N5520
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK.  CABIN CREASEBEAM CORRODED BETWEEN BS 754 AND 763 AT LBL 64.   REPAIRED CREASE BEAM IAW SRM 51-10-02, 53-30-13, 51-40-02, 51-70-12 & 51-20-21.
